# SDR USAA2009110393014

- Difficulty date: November 2, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FWD LT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY.
